# SDR DALA2018121437210

- Difficulty date: December 12, 2018
- Submitted: December 14, 2018
- Operation: Air carrier
- Aircraft: N6703D
- Make and model: Boeing 757232
- Aircraft serial: 30234
- Aircraft time: 63,492 hours, 23,574 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Ballscrew
- Condition: Corroded
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 6703, L/P 0862121) RII: CORROSION ON OUTBD BUSHING BALL NUT ON OUTBD BALLSCREW OF RH WING INBD FLAP. OUTBD BUSHING BALL NUT ON OUTBD BALLSCREW OF RH WING INBD FLAP WAS REPLACED AND TESTED PER B 757-200 AMM 27-51-21.
